# SDR DHL2005741572

- Difficulty date: April 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MCD HINGE PIN BROKEN AT FUSE 580.  REMOVED AFT HINGE SECTION IAW B727 SRM 51-30-2 FIG 7.  CLEANED HINGE SECTION AND FUSE SKIN, EVAL NO CRACKS NOTED.  CUT HINGE SECTION IAW AEI STC DRAWING NR AE5291, REV, C SHEETS 3, 4 & 5.  TREATED & PRIMED HINGE SECTION & SKIN IAW B727 SRM 51-10-2 & AEI STC DRAWING NR AE5291 REV C.  REPLACED HINGE PIN P/N:MS20233 P4-7200 IAW S/B AEI01-01-B.  INSTALLED AFT HINGE SECTION IAW STC DRAWING NR AE5291 REV C.
